首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A Request Distribution Algorithm for Web Server Cluster
  • 本地全文:下载
  • 作者:Zhang, Wei ; Wang, Huan ; Yu, Binbin
  • 期刊名称:Journal of Networks
  • 印刷版ISSN:1796-2056
  • 出版年度:2011
  • 卷号:6
  • 期号:12
  • 页码:1760-1766
  • DOI:10.4304/jnw.6.12.1760-1766
  • 语种:English
  • 出版社:Academy Publisher
  • 摘要:With the explosively increasing of web-based applications’ workloads, Web server cluster encounters challenge in response time for requests. Request distribution among servers in web server cluster is the key to address such challenge, especially under heavy workloads. In this paper, we propose a new request distribution algorithm named llac (least load active cache) for load balancing switch in web server cluster. The goal of llac is to improve the cache hit rate and reduce response time. Packets are parsed in IP level, and back-end servers are notified to cache hot files using link change technology, neither changing URL information nor modifying the service program. This avoids switching overhead between user mode and kernel mode. The load balancing switch directly creates connection with the selected server, avoiding migrating connection overhead. This policy estimates the current composited load of each server and selects the server with the least load to serve the request. It also improves the resource utilization of web servers. Experimental results show that llac achieves better performance for web applications than wrr (weight round robin) which is a popular request distribution.  
  • 关键词:Web Cluster, Request Distribution, LLAC
国家哲学社会科学文献中心版权所有